\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Reaction-diffusion waves with nonlinear boundary conditions

Abstract Related Papers Cited by
  • A reaction-diffusion equation with nonlinear boundary condition is considered in a two-dimensional infinite strip. Existence of waves in the bistable case is proved by the Leray-Schauder method.
    Mathematics Subject Classification: Primary: 35K57; Secondary: 35J60.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Fabiato, Calcium-induced release of calcium from the cardiac sarcoplasmic reticulum, Am. J. Physiol. Cell. Physiol., 245 (1983), 1-14.doi: 10.1016/0022-2828(92)90114-F.

    [2]

    A. Friedman, "Partial Differential Equations of Parabolic Type," Prentice-Hall, Englwood Cliffs, 1964.

    [3]

    N. El Khatib, S. Genieys, B. Kazmierczak and V. Volpert, Reaction-diffusion model of atherosclerosis development, J. Math. Biol., 65 (2012), 349-374.doi: 10.1007/s00285-011-0461-1.

    [4]

    M. Kyed, Existence of travelling wave solutions for the heat equation in infinite cylinders with a nonlinear boundary condition, Math. Nachr., 281 (2008), 253-271.doi: 10.1002/mana.200710599.

    [5]

    A. Volpert, Vit. Volpert and Vl. Volpert, "Traveling Wave Solutions of Parabolic Systems," Translation of Mathematical Monographs, 140, Amer. Math. Society, Providence, 1994.

    [6]

    V. Volpert and A. Volpert, Spectrum of elliptic operators and stability of travelling waves, Asymptotic Analysis, 23 (2000), 111-134.

    [7]

    V. Volpert, "Elliptic Partial Differential Equations. Volume 1. Fredholm Theory of Elliptic Problems in Unbounded Domains," Birkhäuser, Basel, 2011.doi: 10.1007/978-3-0346-0537-3.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(106) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return